# SDR CALA2009070100341

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 44,830 hours, 10,116 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141N485065
- Part serial: 09501
- Condition: Binding
- Location: Cockpit
- Part time: 15,824 hours, 5,629 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SLIDING WINDOW DIFFICULT TO CLOSE.  REMOVED AND REPLACED CAPTAINS SLIDING WINDOW AND SEAL PER AMM 56-11-53 AND AMM 56-11-02.  PRESSURIZED AIRCRAFT, ALL NORMAL, NO LEAK NOTED.
